MathSciNet Relay Station
MathSciNet bibliographic data
MR375166 53C40 (32H25)
Barbosa, João Lucas Marquês On minimal immersions of $S\sp{2}$ into $S\sp{2m}$. Trans. Amer. Math. Soc. 210 (1975), 75–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement